Pred Forte Eye Drops
The last several months I have been treated by my optometry doctor for iritis in both eyes (steroid eye drops). I have also had some gel from the back of my eye come forward causing some floaters in both eyes.
He would like me to see an MD to find the cause of the iritis.
1) I assumed the iritis and floaters were related and today he told me they aren't. Is the always the case?
2) Can you explain what iritis is and possible results if left untreated?
I have also been seeing a chiropractor who practices applied kinesiology, and he said the iritis is caused by a bacterial infection.
He did some blood work and it showed traces of Lyme (but not a high enough amount for me to considered to have Lyme by the CDC) and my white blood cell count was high in a certain area - he said that is consistent with an established bacterial infection.
Thanks for your Question
Iritis is type of uveitis or inflammation of the eye. If it is in one eye and only iritis there is no problem and no need to do systemic workouts but if iritis in both eyes or associated with inflammation in the vitreous and retina you should do systemic workouts to rule out any systemic associations.
Iritis alone can't cause floaters.Treatment is by Pred forte eye drops and if not treated it can cause adhesions inside your eyes with complications in he long run such as cataract and glaucoma.